SIDE EFFECTS OF PEP-ALUVIA AND TRUVADA
Dec 20, 2013
I had an accident of condom slipping off while having sex with an HIV Positive lady on the 28 of August, I had a contact with her Vagina for about 25 seconds with my penis unprotected. The i used PEP and it was so harsh on my body, since i finished my PEP i can still feel that i am not a normal person i used to be. I do not know if the cause is PEP medicine or HIV itself may be as a result of PEP Failure. My baseline HIV test was Negative but now I am afraid to test because of what i am feeling. Do PEP side effects take that long? Please answer me. I am confused that now i am going to die.
Response from Dr. Young
Hello and thanks for posting.
Your exposure seems of very minimal risk for HIV infection.
It not typical for medication side effects to persist more than a few days after treatment discontinuation. It's also entirely possible that you may have acquired another infection (other than HIV), but without more specifics about your symptoms, it's pretty tough for me to say anything more specific.
If you're not feeling well, I'd strongly suggest seeing your care provider. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Licking Vagina Worried I Have HIV
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Ear Infection After Sex With Stripper Worried I Have HIV
- Pain In Urethra After Performing Oral Sex Worried I Have
- Purple Spots After Drinking After Someone Worried I Have HIV
- Can Macrobid Cure Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.